American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] F. Thomas Farrell and Xiaolei Wu. Isomorphism Conjecture for Baumslag-Solitar groups. Proc. Amer. Math. Soc. 143 (2015) 3401-3406.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Friedl. Full signature invariants for $L_0(F(t))$. Proc. Amer. Math. Soc. 133 (2005) 647-653. MR 2113910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. E. McClure and R. E. Staffeldt. The chromatic convergence theorem and a tower in algebraic $K$-theory . Proc. Amer. Math. Soc. 118 (1993) 1005-1012. MR 1164148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marius Dădărlat and Cornel Pasnicu. On approximately inner automorphisms of certain crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 110 (1990) 383-385. MR 1021897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rudolf Rupp. Stable rank of subalgebras of the ball algebras . Proc. Amer. Math. Soc. 109 (1990) 781-786. MR 1019754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Reid and C. Sherman. The relative form of Gersten's conjecture for power series over a complete discrete valuation ring . Proc. Amer. Math. Soc. 109 (1990) 611-613. MR 1013980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. N. Vaserstein. Reduction of a matrix depending on parameters to a diagonal form by addition operations . Proc. Amer. Math. Soc. 103 (1988) 741-746. MR 947649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. E. Keating. The $K$-theory of triangular matrix rings. II . Proc. Amer. Math. Soc. 100 (1987) 235-236. MR 884458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stanisław Betley. On the homotopy groups of $A(X)$ . Proc. Amer. Math. Soc. 98 (1986) 495-498. MR 857948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Moshe Roitman. On stably extended projective modules over polynomial rings . Proc. Amer. Math. Soc. 97 (1986) 585-589. MR 845969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anna-Lise Jensen and Richard G. Larson. An isomorphism for the Grothendieck ring of a Hopf algebra order . Proc. Amer. Math. Soc. 97 (1986) 197-200. MR 835864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hyman Bass and Robert Guralnick. Projective modules with free multiples and powers . Proc. Amer. Math. Soc. 96 (1986) 207-208. MR 818444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. E. Staffeldt. Rational algebraic $K$-theory of certain truncated polynomial rings . Proc. Amer. Math. Soc. 95 (1985) 191-198. MR 801322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Moshe Roitman. On unimodular rows . Proc. Amer. Math. Soc. 95 (1985) 184-188. MR 801320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. J. Nicas and C. W. Stark. Higher Whitehead groups of certain bundles over Seifert manifolds . Proc. Amer. Math. Soc. 91 (1984) 1-5. MR 735551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joseph P. Brennan. An algebraic periodicity theorem for spheres . Proc. Amer. Math. Soc. 90 (1984) 215-218. MR 727236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Raman Parimala. Nonextended quadratic forms over polynomial rings over power series rings . Proc. Amer. Math. Soc. 83 (1981) 453-454. MR 627667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles A. Weibel. $K$-theory of Azumaya algebras . Proc. Amer. Math. Soc. 81 (1981) 1-7. MR 589125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Susan C. Geller and Charles A. Weibel. $K\sb{2}$ measures excision for $K\sb{1}$ . Proc. Amer. Math. Soc. 80 (1980) 1-9. MR 574499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. W. Thomason. Beware the phony multiplication on Quillen's $\mathcal{A}^{-1}\mathcal{A}$ . Proc. Amer. Math. Soc. 80 (1980) 569-573. MR 587929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Victor Snaith. On the localisation sequence in $K$-theory . Proc. Amer. Math. Soc. 79 (1980) 359-364. MR 567972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Clayton Sherman. A note on the localization theorem for projective modules . Proc. Amer. Math. Soc. 75 (1979) 207-208. MR 532136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan R. Strooker. Karoubi-Villamayor $K$-theory is not homotopy Quillen theory . Proc. Amer. Math. Soc. 73 (1979) 161-162. MR 516456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Keith Dennis and Susan C. Geller. $K\sb{i}$ of upper triangular matrix rings . Proc. Amer. Math. Soc. 56 (1976) 73-78. MR 0404392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Koo Guan Choo. Whitehead groups of certain semidirect products of free groups . Proc. Amer. Math. Soc. 43 (1974) 26-30. MR 0338124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2